# SDR USAA060907

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AFT FRAME SIDE, 35" BELOW TOP EDGE OF INNER DOOR SKIN.  CUT OUT DAMAGE, FABRICATED, DOUBLER AND INSTALLED IAW SRM 51-70-11 PAGE 4, DEFECT SIZE: .25".
